# SDR DALA2017082806443

- Difficulty date: August 25, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 61,630 hours, 22,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING  PUSH,  FLIGHT CREW REPORTED THE R1 DOOR WILL NOT ARM.  CYCLED THE R1 DOOR OPEN & CLOSE. THEN ARMED. OK FOR SERVICE IAW AMM 25-66.
